MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® URINALYSIS CONICAL URINE TUBE; CONTAINER, SPECIMEN, STERILE

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® URINALYSIS CONICAL URINE TUBE; CONTAINER, SPECIMEN, STERILE
Catalog Number 364980
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported prior to using bd vacutainer® urinalysis conical urine tube, an unspecified number of tubes had an incorrect label.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: bd received 5 photos for investigation from catalog 364980, lot number 5197518 and lot number 5197519.Upon evaluation, the photos show the customer¿s indicated failure modes, including tray damage, label damage, and foreign matter.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the lot 5197518, for the indicated failure modes: damaged and tray pack residue.This complaint has been confirmed for the lot 5197519, for the indicated failure modes: damaged and incorrect/missing label information.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® URINALYSIS CONICAL URINE TUBE
Common Device Name
CONTAINER, SPECIMEN, STERILE
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key25144077
Report Number1917413-2026-00414
Device Sequence Number9543461
Product Code FMH
UDI-Device Identifier30382903649809
UDI-Public(01)30382903649809(17)270131(10)5197518
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364980
Device Lot Number5197519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown